REAL

Items where Author is "Aitalioubrahim, Myelkebir"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Aitalioubrahim, Myelkebir (2012) Viability result for functional differential inclusions in Banach spaces. Miskolc Mathematical Notes, 13 (1). pp. 3-22. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Aitalioubrahim, Myelkebir and Sajid, Said (2008) Higher-order boundary value problems for Carathéodory differential inclusions. Miskolc Mathematical Notes, 9 (1). pp. 7-15. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Sun Dec 16 21:47:31 2018 CET.